# SDR VNAA2024072300

- Difficulty date: June 16, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15388
- Aircraft time: 19,091 hours, 17,006 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON RH VERTICAL STABILIZER TO FUSELAGE ATTACHMENT FWD DRAG ANGLE BTW 20.0% FRNT SPAR DATUM TO STGR DATUM TO 25.93% STGR DATUM.    FWD DRAG ANGLE BTW 20.0% FRONT SPAR DATUM RH VERTICAL STABILIZER TO FUSELAGE ATTACHMENT WAS REPAIRED PER CRJ-900 SRM-55-31-00-201-001-A01.
